MathSciNet Relay Station
MathSciNet bibliographic data
MR2020656 35L70 (35L65 76D03 76D10)
Xin, Zhouping; Zhang, Liqun On the global existence of solutions to the Prandtl's system. Adv. Math. 181 (2004), no. 1, 88–133.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement